# SDR SWIA200110257

- Difficulty date: October 19, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 20,237 hours, 28,549 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001001
- Condition: Failed
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

UPON INITIAL POWER-UP, INBOARD FLAPS SHOWED 1 LIGHT BAR W/DISAGREEMENT ALARM.  AFTER FOLLOWING MX PROCEDURES, INBOARD FLAPS SHOW ONLY 2 BARS W/45 DEGREES FLAPS SELECTED AND DISAGREEMENT.  RESET OF FLAPS THEN GO TO 45 DEGREES, INBOARD FLAPS DON'T EXTEND AT ALL.  REPLACED LEFT INBOARD FLAP ACTUATOR IAW MM 27-50-07.  OPS CHECK GOOD AT THIS TIME.  REPAIR DONE IN YYJ BY SEA MAINTENANCE.
